Bulletin of the American Mathematical Society

Variational problems within the class of solutions of a partial differential equation

Robert Delver

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 77, Number 6 (1971), 1100-1105.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183533204

Mathematical Reviews number (MathSciNet)
MR0284902

Zentralblatt MATH identifier
0229.49013

Subjects
Primary: 49B15 49B25

Citation

Delver, Robert. Variational problems within the class of solutions of a partial differential equation. Bull. Amer. Math. Soc. 77 (1971), no. 6, 1100--1105. https://projecteuclid.org/euclid.bams/1183533204


Export citation

References

  • 1. R. Delver, Variational problems within the class of solutions of a partial differential equation, Ph.D. Thesis, University of California, Berkeley, Calif., 1971.
  • 2. A. Friedman, Partial differential equation, Holt, Rinehart and Winston, New York, 1969.
  • 3. C. Miranda, Equazioni alle derivate parziali di tipo ellittico, Ergebnisse der Mathematik und ihrer Grenzgebiete, Heft 2, Springer-Verlag, Berlin, 1955; English transl., Springer-Verlag, Berlin, 1970. MR 19, 421.
  • 4. H. Whitney, Analytic extensions of differentiable functions defined in closed sets, Trans. Amer. Math. Soc. 36 (1934), 63-89.